# SDR ASAA0842677

- Difficulty date: February 2, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 49,274 hours, 27,823 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645258
- Condition: Delaminated
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SPOILER BLADE SEAL RETAINING FASTENER INSERTS HAVE AREAS OF DELAMINATION AROUND THEM ON UPPER SURFACE.  PREPARED DAMAGED AREA FABRICATED FILLER AND DOUBLER AND BONDED IAW B737 400 SRM 51 70 10 PGS 212 214 254 REPAIR 4.
